# SDR AALA20110827TUL01

- Difficulty date: August 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 60,727 hours, 25,690 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR:  DOOR JAMB HAS DAMAGE ON AFT FACE OF DOOR JAMB INTERNAL STATION 199 WATERLINE 72.  DOUBLER INSTALLED AFT FACE OF DOOR JAMB STATION 199 WATERLINE 72 PER EA MD80-53-018868.
